# SDR R61A2018052280601

- Difficulty date: May 18, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 11,410 hours, 7,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011828
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,410 hours, 7,828 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT TESTING.  R & R THE EMERGENCY LIGHT POWER SUPPLIES.  2, 3, AND 4.
